# SDR SWAA2022030303587

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Defective
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTIP- PREVIOUS OPERATOR; F000888; SPLICE REPAIR ON AFT CARGO COMPARTMENT FLOOR TRACK REPAIR SPLICE AT LBL 17.2 BS 767+11-787+13 REQUIRES REPLACEMENT DUE TO FASTENER COUNT 4 VERSUS 5 AND THICKNESS OF THE LOWER FLANGE OF THE TRACK SPLICE 0.080' VERSUS 0.090' IN ADDITION TO FASTENER SPACING IS BELOW THE MINIMUM OF .750' / REMOVED AND REPLACED CARGO TRACK STA 865 TO STA 756 LBL 17.2 PER DWG 146A7500 REV B. ACCOMPLISHED CARGO TRACK SPLICE REPAIR AT STA 756 PER SRM 53-00-53-2R-3
